Ask an expert
Question

30 Jul 2011

contraceptives
Hi,

I have a few questions. Last year I started to use the Yaz pill, but stopped because I had really bad mood swings. I''m planning to go on the pill again but this time i want to use Yasmin. My two older sisters used Yasmin but I''m scared I might pick up weight or my boobs will grow bigger again? Yaz has made my boobs bigger, but if I take Yasmin will they get even bigger? none of my sisters have picked up weight using it,is there a chance i could? I haven''t been on the pill for a couple of months now is it OK to start again?no risks?

Thank you!
Answer 263 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Nicole

Yaz and Yasmin are basically the same (apart from the number of "active-ingredient-days").

If you've battled with Yaz-related side-effects I'd advise on asking your doctor to prescribe different product.

All the best!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17831 votes
Vote